Hi all, I was wondering if anyone has ever experienced nausea, dizziness and severe headaches after working out? I was started on plaquenil Thursday (7-21-16) and I am not sure if it's the medication or what is really going on. It's debilitating, unable to pick my head up off of the pillow bc of the dizziness and spinning, the feeling like I could vomit at any given moment with the slightest move and a pounding headache. What can I do for this and does anyone know if it is normal????
I decided to stop the plaquenil after more than a year of nausea, dizziness and vertigo. I feel much better without it.
I got dizzy and nauseous in the beginning, I found if I took it with a piece of Dave's Good Seed bread and chunky peanut butter on it with milk, I had no dizziness... works for me..:)
Some people have reactions to plaquenil and other have no reaction at all. First, make sure you take it with food. That may help. For one day, wait to take the plaquenil until after you work out. This will help you and your doctor figure out what's going on with you.
I'm on Plaquanil and it's been so far so good. I to have dizzness, spinning, queasy stomach. and all of that and diagnosis me with Vertigo. I'm taking meclizine for that and helps really well.
I also had difficulty with Plaquenil at first. I couldn't handle the headaches so I asked my dr if I could take both tablets at night instead of one at night and one in the morning. She said yes, so I take both before bed and have no headache/nausea/dizziness issues. You may want to ask your dr about the tinny of your dosage as well.
We never share your personal information with anyone.